Hi everyone...I too am going to be starting the Nuvaring. I took my last Orthotricycline lo Thursday June 1st (I never did the Sunday start...I would start active pills on a Friday, last one Thursday, and get my period M-F)I was on that for about 2 or 3 years, but have been on OCPs since I was 23 and I am now 34.
The reason for switching to Nuvaring is I seem to be having heavier days during my periods each month, and I am having some minor breakthrough bleeding. My Gynecologist thinks that the cholesterol lowering over the counter drug I am taking, Cholestene, is interfering with how the pill is being absorbed in the GI tract. I didn't notice the problem periods while on Ortho lo until after starting Cholestene about 3-4 months ago.
I have a few questions before starting Nuvaring. My doctor told me to refridgerate it until use so that it does not lose its potency until I am ready to insert it. Is this necessary? Since I am took my last active pill this past Thursday, would I then insert Nuvaring next Thursday even though I used to start the active pills for the next month on a Friday? I probably have a million more questions about it, but can't think of any more at the moment. Thanks!
yes it meakes since to refridgerate it. my friend was on the nuvraring and she forgot for only 1 month the put it back in and she got pregnant. so if you really are not wanting a baby at the moment try not to forget it :)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.